Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

swishaman

Member
  • Total Reviews

    0
  • Content Count

    3
  • Joined

  • Last visited

Community Reputation

0 Neutral

About swishaman

  • Rank
    New Member
  1. I've been getting lower back pains while taking accutane so far its been 15 days, I read that this is a side effect does anyone else get this. Is it safe to continue?
  2. yes it can stunt growth, it "may" close the epiphyseal which is what decides how tall you will be. If it's already closed then there's no way you could grow taller so it should be fine to take accutane. But if your still young and not that tall man your taking a risk
  3. So i'm new to accutane and I've heard a lot of things. About "IB" Initial Breakout. Can someone make it clear to me what it really is. One ive heard it's your body adjusting to the medication. Another i've heard is that "accutane" is pushing all of the impurities out through your skin. Hence pimples you were going to get in the future are being pushed out right away. My question is which one is right? Because ive heard of people not experience IB at all? So that would not validate accuta
×